MAUDE Adverse Event Report: EDWARDS LIFESCIENCES SAPIEN M3 DOCK STEERABLE CATHETER; PROSTHESIS, MITRAL VALVE, PERCUTANEOUSLY DELIVERED

EDWARDS LIFESCIENCES SAPIEN M3 DOCK STEERABLE CATHETER; PROSTHESIS, MITRAL VALVE, PERCUTANEOUSLY DELIVERED
Model Number 9880DDSA
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Heart Block (4444)
Date of Event 05/14/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Event or Problem Description
Edwards received notification of a sapien m3 procedure in the mitral position in which, during encircling around the medial commissure, a potential device-related wall perforation was suspected; although, there is no confirmation a perforation occurred at this time.The dock interacted with the septum, followed by a conduction system disturbance resulting in heart block.The patient had a mac score greater than 9, and dock troubleshooting may have contributed to interaction with the septum.During the procedure, the marker band was observed not moving with the distal tip, indicating potential loading.Due to the large volume of mac, the physician slightly unsleeved the dock.In conjunction with encircling maneuvers, this may have resulted in contact with the ventricular septal wall and contributed to the heart block.Intervention was required, including administration of atropine and epinephrine with subsequent temporary pacing.A temporary pacemaker was already in the patient.The clinical specialist was unsure whether a permanent pacemaker was implanted.The patients medical history included savr (23 mm) and laa clip.The procedure was completed successfully, with mitral regurgitation reduced from severe to none/trace.The patient remained stable; however, the ejection fraction (ef) decreased significantly.

Brand Name
SAPIEN M3 DOCK STEERABLE CATHETER
Common Device Name
PROSTHESIS, MITRAL VALVE, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
cassandra cook
1 edwards way
irvine, CA 92614
5743778277
MDR Report Key25340569
Report Number2015691-2026-15671
Device Sequence Number21364484
Product Code NPU
UDI-Device Identifier00690103219760
UDI-Public(01)00690103219760(17)280224(11)260224
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P250019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9880DDSA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2026
Supplement Date Received by Manufacturer07/10/2026
Initial Report FDA Received Date05/29/2026
Supplement Report FDA Received Date07/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/24/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age89 YR
Patient SexMale
Patient Weight72 KG